# SDR GTIA2020112335464

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 10,359 hours, 4,569 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNING SMELL IN AFT CABIN DURING CLIMB OUT.  SMELL DISSIPATED WHEN PACK 2 WAS OFF.  TROUBLESHOT, IAW TSM 05-50-00-810-831-A FOUND OIL LEAKING FROM ENGINE 2 SPINNER.  R& R ENGINE 2 FRONT COVER PACKING SEE LOG PAGE 2648860-1.  PERFORMED DECONTAMINATION OF PACK 2, IAW AMM 21-00-00, NO FURTHER FUMES NOTED.  A/C OK FOR SERVICE.
